# SDR 2003UALA00103

- Difficulty date: January 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 20,471 hours, 5,600 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: N273N20121
- Condition: Failed
- Location: Nlg  Seq Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  CYCLED GEAR STILL DID NOT RETRACT.   SEQUENCE VALVE LINK FAILED.  REPLACED LINK ASSEMBLY
